# SDR HEEA954464

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck
- Part number: 205030280141
- Condition: Separation
- Location: Lt Service Deck
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATION ON TOP SKIN APPROXIMATELY 4" X 7".  CENTER OF SEPARATED AREA 7" FROM FWD EDGE AND 11' FROM INBOARD EDGE.
